RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sherstnev, Anatolii Nikolaevich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 30

Number of views:
This page:938
Abstract pages:5517
Full texts:2485
References:289
Professor
Doctor of physico-mathematical sciences (1981)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: , ,
Website: http://www.ksu.ru/persons/5401.ru.html

http://www.mathnet.ru/eng/person18193
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205244

Publications in Math-Net.Ru
2015
1. G. D. Lugovaya, A. N. Sherstnev, “Description of orthogonal vector fields over $W^*$-algebra of type $I_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 4,  35–45  mathnet; Russian Math. (Iz. VUZ), 59:4 (2015), 28–37  scopus
2013
2. A. N. Sherstnev, “Measures on Projections in a $W^*$-Algebra of Type $I_2$”, Funktsional. Anal. i Prilozhen., 47:4 (2013),  67–81  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:4 (2013), 302–314  isi  scopus
2004
3. A. M. Bikchentaev, A. N. Sherstnev, “Projective Convex Combinations in $C^*$-Algebras with the Unitary Factorization Property”, Mat. Zametki, 76:4 (2004),  625–628  mathnet  mathscinet  zmath; Math. Notes, 76:4 (2004), 578–581  isi  scopus
2002
4. A. I. Stolyarov, O. E. Tikhonov, A. N. Sherstnev, “Characterization of Normal Traces on Von Neumann Algebras by Inequalities for the Modulus”, Mat. Zametki, 72:3 (2002),  448–454  mathnet  mathscinet  zmath; Math. Notes, 72:3 (2002), 411–416  isi  scopus
1990
5. S. V. Dorofeev, A. N. Sherstnev, “Functions of frame type and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 4,  23–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:4 (1990), 25–31
6. G. D. Lugovaya, A. N. Sherstnev, “Ordered finite-dimensional vector spaces with a spectral theorem”, Konstr. Teor. Funkts. Funkts. Anal., 7 (1990),  52–58  mathnet  mathscinet  zmath
1985
7. N. V. Trunov, A. N. Sherstnev, “Introduction to the theory of noncommutative integration”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 27 (1985),  167–190  mathnet  mathscinet  zmath; J. Soviet Math., 37:6 (1987), 1504–1523
8. A. N. Sherstnev, “A theorem on representation of real commutative Banach algebras”, Konstr. Teor. Funkts. Funkts. Anal., 5 (1985),  112–114  mathnet  mathscinet  zmath
9. N. V. Trunov, A. N. Sherstnev, “Conditional expectations in von Neumann algebras”, Konstr. Teor. Funkts. Funkts. Anal., 5 (1985),  94–101  mathnet  mathscinet  zmath
1984
10. G. D. Lugovaya, A. N. Sherstnev, “Realization of the space $L_1$ with respect to an unbounded measure on projectors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  35–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 42–50
1982
11. A. N. Sherstnev, “On the general theory of the measure and integral in von Neumann algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 8,  20–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:8 (1982), 21–40
1981
12. G. D. Lugovaya, A. N. Sherstnev, “Integration of bounded operators with respect to measures on ideal projectors”, Konstr. Teor. Funkts. Funkts. Anal., 3 (1981),  44–50  mathnet  mathscinet  zmath
1980
13. G. D. Lugovaya, A. N. Sherstnev, “The Gleason theorem for unbounded measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 12,  30–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:12 (1980), 35–38
1979
14. A. N. Sherstnev, “Measures on ideals of orthoprojectors of a von Neumann algebra”, Konstr. Teor. Funkts. Funkts. Anal., 2 (1979),  115–124  mathnet  mathscinet  zmath
1978
15. N. V. Trunov, A. N. Sherstnev, “On the general theory of integration with respect to a weight in algebras of operators. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 12,  88–98  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:12 (1978), 62–69
16. A. N. Sherstnev, “Measures on the ideals of the orthoprojectors of a von Neumann algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 10,  108–109  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:10 (1978), 87–88
17. N. V. Trunov, A. N. Sherstnev, “On the general theory of integration with respect to a weight in algebras of operators. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  79–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 65–72
18. A. N. Sherstnev, “A non-commutative analogue to the space $L_1$”, Uspekhi Mat. Nauk, 33:1(199) (1978),  231–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 217–218
1977
19. A. N. Sherstnev, “Every smooth weight is an $l$-weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 8,  88–91  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:8 (1977), 66–68
1974
20. A. N. Sherstnev, “States on von Neumann algebras”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 272–273
1970
21. A. N. Sherstnev, “The representation of measures that are defined on the orthoprojectors of Hilbert space by bilinear forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 9,  90–97  mathnet  mathscinet  zmath
1968
22. A. N. Sherstnev, “Boolean logics”, Uchenye Zapiski Kazanskogo Universiteta, 128:2 (1968),  48–62  mathnet  mathscinet  zmath
1967
23. A. N. Sherstnev, “The connection between random metric spaces and Špaček spaces”, Uchenye Zapiski Kazanskogo Universiteta, 127:3 (1967),  120–123  mathnet  mathscinet  zmath
1966
24. D. Kh. Mushtari, A. N. Sherstnev, “On methods of introducing a topology in random metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 6,  99–106  mathnet  mathscinet  zmath
1965
25. A. N. Sherstnev, “The triangle inequalities for random metric spaces”, Uchenye Zapiski Kazanskogo Universiteta, 125:6 (1965),  90–93  mathnet  mathscinet  zmath
26. D. Kh. Mushtari, A. N. Sherstnev, “A certain problem on triangle inequalities for random normed spaces”, Uchenye Zapiski Kazanskogo Universiteta, 125:2 (1965),  102–113  mathnet  mathscinet  zmath
1963
27. A. N. Sherstnev, “Best-approximation problems in random normed spaces”, Dokl. Akad. Nauk SSSR, 149:3 (1963),  539–542  mathnet  mathscinet  zmath
28. A. N. Sherstnev, “On the concept of a stochastic normalized space”, Dokl. Akad. Nauk SSSR, 149:2 (1963),  280–283  mathnet  mathscinet  zmath
1962
29. A. N. Sherstnev, “Random normed spaces. Questions of completeness”, Uchenye Zapiski Kazanskogo Universiteta, 122:4 (1962),  3–20  mathnet  mathscinet  zmath
1961
30. A. N. Sherstnev, “On the solution of equations in functional derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 6,  155–168  mathnet  mathscinet  zmath

1997
31. A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, A. N. Sherstnev, “Second Kazan' School-Conference “Algebra and Analisys””, Uspekhi Mat. Nauk, 52:6(318) (1997),  215  mathnet
1982
32. N. B. Il'inskii, R. B. Salimov, A. N. Sherstnev, “Leonid Aleksandrovich Aksent'ev (on the occasion of his fiftieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 4,  3–4  mathnet  mathscinet  zmath
1981
33. A. N. Sherstnev, “Correction”, Konstr. Teor. Funkts. Funkts. Anal., 3 (1981),  126  mathnet  mathscinet  zmath
1979
34. E. K. Begovatov, R. A. Minlos, A. N. Sherstnev, “Information on mathematical summer school “Noncommutative Theory of Probabilities. II””, Uspekhi Mat. Nauk, 34:5(209) (1979),  242–246  mathnet
1972
35. A. N. Sherstnev, “Summer Mathematical School on Non-Commutative Probability Theory”, Uspekhi Mat. Nauk, 27:1(163) (1972),  287–288  mathnet
1970
36. A. N. Sherstnev, “Correction”, Uchenye Zapiski Kazanskogo Universiteta, 130:3 (1970),  83  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021